The Laplacian spectral radius of some graphs

Jianxi Li, Wai Chee SHIU*, Wai Hong Chan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

The Laplacian spectral radius of a graph is the largest eigenvalue of the associated Laplacian matrix. In this paper, we determine those graphs which maximize the Laplacian spectral radius among all bipartite graphs with (edge-)connectivity at most k. We also characterize graphs of order n with k cut-edges, having Laplacian spectral radius equal to n.

Original languageEnglish
Pages (from-to)99-103
Number of pages5
JournalLinear Algebra and Its Applications
Volume431
Issue number1-2
DOIs
Publication statusPublished - 1 Jul 2009

Scopus Subject Areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Connectivity
  • Cut-edge
  • Laplacian spectral radius

Fingerprint

Dive into the research topics of 'The Laplacian spectral radius of some graphs'. Together they form a unique fingerprint.

Cite this